Inventiones mathematicae

, Volume 54, Issue 3, pp 271–296

A bound for the least prime ideal in the Chebotarev Density Theorem

  • J. C. Lagarias
  • H. L. Montgomery
  • A. M. Odlyzko
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • J. C. Lagarias
    • 1
  • H. L. Montgomery
    • 2
  • A. M. Odlyzko
    • 3
  1. 1.University of MarylandCollege Park
  2. 2.University of MichiganAnn Arbor
  3. 3.Bell LaboratoriesMurray HillUSA

Personalised recommendations